37 weeks pregnant, took amrizole 500 and water leakage

Hi, in my 37 weeks of pregnancy now, doctor gave me amrizole 500 for my infection. Next morning I felt as if my water leakage took place but then it stopped later and again whenever I take medicine at night, the same situation repeats every morning. Is it something happening due to medicine or is something quite risky? Will amrizole have any effects on my baby?

 

37 weeks pregnant, took amrizole 500 and water leakage
Answered
Obstetrics & Gynae

Answer ( 1 )

  1. Hello Dear,

    Thank you for writing to us at MediMetry.

    Amrizole doesn't cause this kind of side effects . if its watery discharge , apply pad and confirm its colour and consistency . if its watery and continuous , consult your doctor as it can be early premature leaking ( PROM ) .

    Hope this answers your query. Feel free to write back to us with follow-up questions.
    Stay connected to MediMetry for regular tips on safe & healthy pregnancy!